Pacific Journal of Mathematics

Multipliers of commutative Banach algebras.

Ju-kwei Wang

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 1131-1149.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037144

Mathematical Reviews number (MathSciNet)
MR0138014

Zentralblatt MATH identifier
0127.33302

Subjects
Primary: 46.55

Citation

Wang, Ju-kwei. Multipliers of commutative Banach algebras. Pacific J. Math. 11 (1961), no. 3, 1131--1149. https://projecteuclid.org/euclid.pjm/1103037144


Export citation

References

  • [1] R. Arens and I. M. Singer, Function values as boundary integrals, Proc. Amer. Math. Soc, 5 (1954), 735-745.
  • [2] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J., 5 (1958), 95-104.
  • [3] K. deLeeuw and H. Mirkil, Translation invariant function algebras on Abelian groups, Bull. Soc. Math. France, 88 (I960), 345-370.
  • [4] I. Glicksberg, The representation of functionals by integrals, Duke Math. J., 19 (1952). 254-261.
  • [5] S. Helgason, Multipliers of Banach algebras, Ann. of Math., 64 (1956), 240-254.
  • [6] M. Henriksen and J. R. Isbell, On the Stone-Cech compactification of a product of two spaces, Bull. Amer. Math. Soc, 63 (1957), 145-146.
  • [7] E. Hewitt, The asymmetry of certain algebras of Fourier- Stieltjes transforms, Michigan Math. J., 5 (1958), 149-158.
  • [8] L. H. Loomis, An Introduction to Abstract Harmonic Analysis,New York, Van Nostrand, 1953.
  • [9] G. E. Silov, Homogeneous rings of functions, Amer. Math. Soc. Transl., No. 92 (1953).
  • [10] J. H. Williamson, A theorem on algebras of measures on topological groups, Proc. Edinburgh Math. Soc, 11 (1959), 195-206.